NEW
MyHep ALL

MyHep ALL Adverse Reactions

sofosbuvir + velpatasvir

Manufacturer:

Mylan Healthcare

Distributor:

Antah Pharma
Full Prescribing Info
Adverse Reactions
Summary of the safety profile: The safety assessment of Sofosbuvir and Velpatasvir tablet was based on pooled Phase 3 clinical study data from patients with genotype 1, 2, 3, 4, 5 or 6 HCV infection (with or without compensated cirrhosis) including patients who received Sofosbuvir and Velpatasvir tablet for 12 weeks.
In clinical studies, headache, fatigue and nausea were the most common treatment emergent adverse events reported. These and other adverse events were reported at a similar frequency in placebo treated patients.
Patients with decompensated cirrhosis: The safety profile of Sofosbuvir and Velpatasvir tablet has been evaluated in one open-label study involving patients with CPT Class B cirrhosis. The adverse events observed were consistent with expected clinical sequelae of decompensated liver disease, or the known toxicity profile of ribavirin for patients receiving Sofosbuvir and Velpatasvir tablet in combination with ribavirin.
Patients with renal impairment: The safety of Sofosbuvir and Velpatasvir Film Coated Tablets 400 mg/100 mg has been evaluated in a 12-week non-controlled study subjects with ESRD requiring dialysis. In this setting, exposure of sofosbuvir metabolite GS-331007 was 20-fold increased, exceeding levels where adverse reactions have been observed in preclinical trials. In this limited clinical safety data set, the rate of adverse events and deaths was not clearly elevated from what is expected in ESRD patients.
Description of selected adverse reactions: Cardiac arrhythmias: Cases of severe bradycardia and heart block have been observed when sofosbuvir containing regimens are used in combination with amiodarone and/or other medicinal products that lower heart rate (see Precautions and Interactions).
Skin disorders: Frequency Not known: Stevens-Johnson syndrome.
Reporting of suspected adverse reactions: Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in